My 2 and half year old kid have fever like

Patient

Q: My 2 and half year old kid have fever like 101 degree. I giving medicine like every 4 hours. Just now i given fever medicine TYLENOL. She split it out. Shall i give the same medicine nowitself?

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com

I understand your concern.
If she spit it out, there is a chance that some amount went in, and considering you are giving it to her every 4 hours, you can wait till the next dose. At her age, the liver might get affected.

Hope this was helpful,
Regards

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews